# SDR 05FDEA00420

- Difficulty date: March 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC NR 4 SEAT TRACK RT OF CENTER AT FR19 ON I/B SPLICE HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED SPLICE ANGLE AT FR19 IAW SRM 51-40-21.
